# SDR REXA2018110201040

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,541 hours, 17,465 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 400125
- Part serial: 1074
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FLAME OUT AT TOP OF DECENT. FLAMEOUT WAS PRECEDED BY 2 SEPARATE VIBRATIONS AND THEN ENGINE FLAMEOUT. FOLLOWED QRH GUIDANCE, ENGINE RELIT NORMALLY. AS ENGINE FLAMEOUT ITT WENT INTO RED MOMENTARILY CAUSING LITT EXCEED B STATUS MESSAGE TO POST AFTER ENGINE RELIT ENGINE PERFORMED NORMALLY FOR REMAINDER OF FLIGHT INCLUDING USE OF REVERSE THRUST. COMPLETED WORK SCOPE. LT ENGINE FLAMEOUT DATED 11-02-18. REPLACED LT ENG 6TH STAGE CHECK VALVE IAW AMM 36-44-11. OPS GOOD IAW 72-00-00.
